MAUDE Adverse Event Report: MICROVENTION, INC. HYPERSOFT 3D ADVANCED; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYPERSOFT 3D ADVANCED; VASCULAR EMBOLIZATION DEVICE
Model Number MV-01503HTDA
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The analysis is currently underway.
 
Event or Problem Description
It was reported that during treatment of an aneurysm, an embolization coil implant appeared shorter in length than expected when advanced through a microcatheter.The coil was then withdrawn and removed from the patient and another coil was used to continue the procedure.Which was completed successfully.There was no reported patient injury or intervention.
 
Additional Manufacturer Narrative
The reported complaint is unconfirmed.The investigation of the returned coil system found the implant stretched at proximal and the pusher's black pet damaged at transition.The device was tested with a compatible lab provided microcatheter and the implant successfully advanced out of the distal end of the catheter without issue and the implant was measured to be within spec.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
HYPERSOFT 3D ADVANCED
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11980379
Report Number2032493-2021-00224
Device Sequence Number3237305
Product Code KRD
UDI-Device Identifier00816777026477
UDI-Public(01)00816777026477(11)181001(17)230930(10)1810015P6
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberMV-01503HTDA
Device Catalogue Number100154HFRM-V
Device Lot Number1906265XT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1